Vol. 7, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
A priori estimates for complex Hessian equations

Sławomir Dinew and Sławomir Kołodziej

Vol. 7 (2014), No. 1, 227–244
Abstract

We prove some L a priori estimates as well as existence and stability theorems for the weak solutions of the complex Hessian equations in domains of n and on compact Kähler manifolds. We also show optimal Lp integrability for m-subharmonic functions with compact singularities, thus partially confirming a conjecture of Błocki. Finally we obtain a local regularity result for W2,p solutions of the real and complex Hessian equations under suitable regularity assumptions on the right-hand side. In the real case the method of this proof improves a result of Urbas.

Keywords
Hessian equation, a priori estimate, pluripotential theory
Mathematical Subject Classification 2010
Primary: 32U15
Secondary: 32U05
Milestones
Received: 6 February 2013
Accepted: 27 November 2013
Published: 7 May 2014
Authors
Sławomir Dinew
Mathematics Department
Rutgers Unversity
Newark, NJ 07102
United States
Department of Mathematics and Computer Science
Jagiellonian University
ul. Lojasiewicza 6
30-348 Krakow
Poland
Sławomir Kołodziej
Department of Mathematics and Computer Science
Jagiellonian University
ul Lojasiewicza 6
30-348 Krakow
Poland